# SDR ABXA9700698

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779221
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION FOUND LONGERON 17 RIGHT CRACKED AT FS 237.  REMOVED AND REPLACED LONGERON AND SPLICE SECTION IAW DC-9 SRM CHAPTER 53-02, FIGURE 2.
